Facebook Pixel
EmpowHER Guest

Ovulation or pregnancy

By Anonymous February 13, 2016 - 12:12pm
Rate This

Five days after taking postinor2, i experienced withdrawal bleeding. Not sure if I got my period since withdrawal bleeding continued into my expected period date. I am now experiencing clear egg white cervical mucus. Is this ovulation or a sign of pregnancy? Took a urine pregnancy test 25 days after the incident (that was 2 days ago)

Add a Comment1 Comments


Hello and welcome to EmpowHer,
The most common side effect of emergency contraception is bleeding a few days later. This is not your regular period. Your next period may or may not also be disrupted from taking the drug.
Thicker vaginal discharge can signify a time of increased fertility, but does not necessarily mean you are ovulating.
As long as you took the drug correctly is will effectually prevent pregnancy. If you miss your next period, feel free to take a pregnancy test.
Below I have posted a link to a HER article about the basics of emergency contraception.
I hope that was helpful.

February 13, 2016 - 9:20pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!